RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 239–240 (Mi umn4844)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Construction of dynamics in one-dimensional systems of statistical physics in the case of non-finite-range potentials

A. N. Zemlyakov


Full text: PDF file (177 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 02.03.1972

Citation: A. N. Zemlyakov, “Construction of dynamics in one-dimensional systems of statistical physics in the case of non-finite-range potentials”, Uspekhi Mat. Nauk, 28:1(169) (1973), 239–240

Citation in format AMSBIB
\Bibitem{Zem73}
\by A.~N.~Zemlyakov
\paper Construction of dynamics in one-dimensional systems of statistical physics in the case of non-finite-range potentials
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn4844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=395629}


Linking options:
  • http://mi.mathnet.ru/eng/umn4844
  • http://mi.mathnet.ru/eng/umn/v28/i1/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Gurevich, “Dynamical aspects of statistical physics in Dobrushin's works”, Russian Math. Surveys, 52:2 (1997), 257–264  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:170
    Full text:66
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019